Effexor withdrawal how long

Common Questions and Answers about Effexor withdrawal how long

effexor

ilight>howilight> ilight>longilight> can i expect the TERRiBLE ilight>effexorilight> ilight>withdrawalilight> symptoms to last? i took my last 1/4 tab of 37.5 mg of effexor XR 8 days ago. i am having even functioning, worry about my job and my overall wellbeing.
What's gotten worse, the symptoms of her depression or the withdrawl symptoms from the medication? Not sure which your refering to.
i'm having terrible ilight>withdrawalilight> symptoms. Crying jags, nervousness, severe anxiety, sweating, dizziness, nausea. ilight>howilight> long will this last? The effexor was replaced with 200mg of Zoloft.
Coming off of these medications can have some side effects. ilight>howilight> ilight>longilight> were you on it and hopefully you did not decide to quit cold turkey...you are doing the right thing by going to see the doctor. Also, remember, many times it can take awhile for your body to get adjusted to the meds sometimes...it also can be a little trial and error before you find the right one for you...keep us posted!
5mg one a day then would skip a day, did that for a bit, then decided to go to twice a week, then decided to go to opening the capsule and taking half, did that for one night then skipped three days, did that for a week, i have been off of it now for 8 days and am wondering ilight>howilight> ilight>longilight> will the anxiety ilight>withdrawalilight> and some other symptoms last. i feel tired, and don't know if it is from the withdrawal or my anemia.
i'm now at week 5 completely not taking anything and i'm feeling what appear to be ilight>withdrawalilight> symptoms. i feel light headed, dizzy, confused. is this normal? ilight>howilight> ilight>longilight> will it last for? thanks.
is there anything i can do to minimize these affects? ilight>howilight> ilight>longilight> will this take to make the switch? Would it hurt to taper off the ilight>effexorilight> and take the Prozac at the same time? i'm needing relief.
i am wondering if anyone has any idea ilight>howilight> ilight>longilight> i can expect this to last. Weeks, months? Are some of the side effects of the drug permanent, like the essential tremor i developed?
Hi, i had a lot of dizzy spells when i was coming off ilight>effexorilight>. i dont know ilight>howilight> fast you are coming off of it but i would go very slow. i was also starting prozac at the same time so that may have helped me some.
We can't tell you ilight>howilight> ilight>longilight> it'll last or ilight>howilight> bad it'll be, because for some it's easy and for some intolerable. A good book on this is The Anti-Depressant Solution by Joseph Glanville. Some say fish oil helps with some of the symptoms.
it seems almost like a hormonal surge, but i'm 58 years old, so that seems unlikely. ilight>howilight> ilight>longilight> will it take before this stops? ilight>howilight> ilight>longilight> before my body adjusts to it's previous state and metabolizes the way it used to? Or will it? i really need to be myself in 2 weeks as i am getting married. There may not be a wedding if i cannot control my anger. Any help you can give me is greatly appreciated.
What made you want to stop the ilight>effexorilight>? i have been on my 75mg for two years now and ever time my husband asks me."so when do you think youll stop needing it" i reply when they pry it out of my dead hands...joke of course but he really upsets me when he asks me that? i have never felt better. i do not like the side effects i get when i skip.. i am afraid to go off. i just wonder why you stoped.
Efexor ilight>withdrawalilight> can be a long and complex process. But it will ease.
i don't know that will help and i can't face the hours and hours in ER waiting rooms. can anyone tell me about their experience and ilight>howilight> ilight>longilight> withdrawal lasted? i've seen posts from some users that the brain zaps last for months.
Now i'me on my 6th day of ilight>withdrawalilight> from the ilight>effexorilight>, which i decided to do on my own. ilight>howilight> ilight>longilight> can these side effects last insomnia, crying, irritability. i feel that they are getting better.
can anyone give me any other ways to reduce symptoms and any idea of ilight>howilight> ilight>longilight> i am likely to continue to experience the nasty side-effects of stopping? i find it very difficult to actually talk to anyone because i just become emotional to the point of being unable to speak.
My partner has taken effexor for the last 2-3 as treatment for mild OCD and overall it's been very effective. We recently discovered though that her blood pressure was seriously elevated. She was convinced that effexor SR was the culprit so she immediately sought help to ween herself off. She went through a month or so of gradual reduction, which was awful for her, and it's been a further 5 weeks since she took her last dose and the withdrawal symptoms are still absolutley horendous.
i tried to not take it at all today( my doctor suggested cutting the dose in half for 1 week and then going to every other day for 1 week) but i got the brain zaps and actually had thoughts about killing myself(although i love my life and am certainly NOT suicidal) and it had only been a few hours past when i was supposed to take it. After reading others' feelings on ilight>effexorilight> ilight>withdrawalilight>, i am relieved to know that i am not alone-but i still gave in and took a pill.
i decided to stop taking ilight>effexorilight> because of the side effects. i found the ilight>withdrawalilight> one of the most difficult things i have ever done. i tapered the dose over 6 weeks and faced constant headaches and emotional volatility. if you could chart my emotions, they chart would look like the DOW these days. i ended up sending emails to business associates that i never should have sent and picked fights with at least half the people i know.
//www.medhelp.org/posts/Depression/how-long-is-effexor-withdrawal-supposed-to-last/show/269787?
i go to sleep 9 or 10 pm and wake up between 1-230 am. Does anyone know if this is a ilight>withdrawalilight> symtom if so ilight>howilight> long does it take to get back to normal. i also notive sex drive is slowloy coming back and i also notice that i'm not snacking at all and \i'm loosing weight. Does exfessor have anything to do with weight gain.
There are so many ilight>withdrawalilight> effects and it is so difficult to distinguish between ilight>withdrawalilight> effects and any underlying anxiety.
Over the past 4 months, i have slowly withdrawn from effexor XR (75 mg) which i was on for 3 years. i am now 2 weeks with no medication. i tolerated the symptoms of withdrawl but now am feeling a return to my "waves" of anxiety and wonder how long it might take to reregulate my body. i also spoke with my doctor who recommended 5htp and wonder about its use.
i really want to get off the effexor and hope to stay on the wellbutrin as ilight>longilight> as the symptoms fade. ilight>howilight> ilight>longilight> should i wait before stopping the ilight>effexorilight> again? My psych prescribed all this stuff, however it's impossible to get an appointment and i'm fine taking charge, would just like some support. Thanks, this site really makes me feel a lot better. Good luck to you all!
i thought i was falling into an even deeper depression than the one that started me on this stuff. Please, someone, tell me ilight>howilight> ilight>longilight> this ilight>withdrawalilight> lasts and if Any of you have acctually been depression free since! Finding you is the first thing i have felt good about in a long time. i am not alone. Bawling like an idiot as i type this, but not alone. Thanks for listening. Tan.
hey everyone, i have a good tip to get through the ilight>withdrawalilight> pains of ilight>effexorilight>. First off i have been on ilight>effexorilight> for 1 1/2 years. At first it was great and only up until this fall it was starting to be clear to me that it was not helping with my depression anymore. i was told by my doc never to go cold turkey with this med that i was to tapper it. i was told if i went off cold turkey i was risking brain siezures. i am tappering off now from 75mg a day to 37.5 a day and then 37.
i have been totally off effexor XR 150 mg for one month now. i have been experiencing all the "normal" withdrawal symptoms of effexor, but how much longer will this go on? Shouldn't i be seeing a decrease in these side effects after a month of being clean?? Thank you for your response.
MedHelp Health Answers